Volume 19, Number 6
Previous Issue Next Issue

Predarg S. Stanimirovic

J. Comp. Math., 19 (2001), pp. 561-570

Preview Full PDF 282 1882 Abstract

Hua Zhong Tang

J. Comp. Math., 19 (2001), pp. 571-582

Preview Full PDF 284 1929 Abstract

Song Bai Sheng & Hui Fu Xu

J. Comp. Math., 19 (2001), pp. 583-590

Preview Full PDF 179 1777 Abstract

Dong Sheng Wu

J. Comp. Math., 19 (2001), pp. 591-600

Preview Full PDF 239 1852 Abstract

Cheng Ming Huang, Shou Fu Li, Hong Yuan Fu & Guang Nan Chen

J. Comp. Math., 19 (2001), pp. 601-606

Preview Full PDF 184 1794 Abstract

Yin Nian He, Yan Ren Hou & Li Quan Mei

J. Comp. Math., 19 (2001), pp. 607-616

Preview Full PDF 170 1796 Abstract

Taehoon Park & You Lan Zhu

J. Comp. Math., 19 (2001), pp. 617-628

Preview Full PDF 169 1800 Abstract

Fu Rong Lin

J. Comp. Math., 19 (2001), pp. 629-638

Preview Full PDF 172 1768 Abstract

Li Rong Chen & De Gui Liu

J. Comp. Math., 19 (2001), pp. 639-650

Preview Full PDF 186 1670 Abstract

Zhong Zhi Bai

J. Comp. Math., 19 (2001), pp. 651-672

Preview Full PDF 175 1771 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard